Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Hot itchy rash on neck, face post showering. History of rheumatoid arthritis. Treatment?

Hi I get on and off a hot itchy rash on my neck and face I comes for about 1 hour than goes again it comes anytime of the day or after a shower. I remember I had the same rash last year but it went away. I m currently was tested for remuthiod arthritis but they told me I was clear I still have bad joints and not convinced that I don t have it as another doctor said it was hard to test for.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THE RASH AND PAIN IN JOINTS ARE ALLERGIC SYMPTOMPS
SOMETIMES MANY TIMES WE MIS DIAGNOSE BONE PAINS BY ARTHRITIS BUT ACTUALLY THE PAINA ARE ALLERGIC
WITH YOUR HISTORY THE ALLERGY IS INVOLVING BONE AND SKIN
ITEEL YOU
STOP ALL MILK AND DIARY PRODUCTS
TAB TAB METHOTREXTAE 2.5 MGM ONCE WEEKLY DFOSE
TAB FEXOFENADINE 120 MGM DAILY
APPLY HISTOCALAMINE ON AFFECTED PAT
YOU CAN USE DIPROVAE ALSO
THIS WILL COVER YOUR BOTH PARTS
DO FR 3 WEEK
GET YOUR BLOOD SERUM TESTED FOR MILK,WHEAT,RICE,POTATO ND CHANA SPECIFIC ANTIBODIES YOU WILL FIND ANSWER AND GO FOR SLIY THERAPY
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor